# SDR IPXA10559078

- Difficulty date: March 21, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005188A
- Part serial: A2858
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4,  RT NR 7 SLAT T/E WEDGE INBD UPPER CORNER IS DELAMINATED     REPAIR IAW SRM 51-70-10.
